# SDR AALA202309279773

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A320*
- Aircraft serial: 7069
- Aircraft time: 21,388 hours, 8,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE READS 1200 PSI AT 65 DEGREES F. PERFORMED CHARGING OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
